Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 148, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 23, 2016, 8:45 PM EDT for Marion County, Florida. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2016, 8:45 PM EDT (00:45 UTC)
- Expired
- Jul 23, 2016, 9:14 PM EDT
- In force
- 29 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marion County, FL
The radar
The Tampa radar (KTBW), 151 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 9:00 PM EDT | TSTM WND DMG | 11 Ssw Santos, FL | TREES WERE BLOWN DOWN ALONG SW 36TH AVENUE ROAD IN THE MARION OAKS AREA. THE TIME OF DAMAGE WAS BASED ON RADAR. |
| Jul 23, 9:00 PM EDT | TSTM WND DMG | 8 Sw Santos, FL | TREES WERE BLOWN DOWN ALONG MARION OAKS BLVD. THE TIME OF DAMAGE WAS BASED ON RADAR. |
| Jul 23, 9:00 PM EDT | TORNADO 0 | 11 Ssw Santos, FL | TREES WERE BLOWN DOWN ALONG SW 36TH AVENUE ROAD IN THE MARION OAKS AREA. THE TIME OF DAMAGE WAS BASED ON RADAR. A MARION COUNTY EMERGENCY MANAGEMENT STORM SURVEY AND REPORTS FROM EXPERIENCED UTILITY CREWS INDICATE A TORNADO TOUCHED DOWN ON SW 39TH CT NEAR 29.9 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 0.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
433
WUUS52 KJAX 240045
SVRJAX
FLC083-240130-
/O.NEW.KJAX.SV.W.0148.160724T0045Z-160724T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
845 PM EDT SAT JUL 23 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MARION COUNTY IN NORTHERN FLORIDA...
* UNTIL 930 PM EDT
* AT 845 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
SOUTHWEST OF SANTOS...OR 12 MILES SOUTH OF OCALA...MOVING
NORTHWEST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OCALA...RAINBOW LAKES ESTATES...OCALA AIRPORT...DUNNELLON...STOKES
FERRY AND ROMEO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2897 8232 2901 8239 2902 8240 2902 8242
2905 8247 2905 8249 2904 8250 2904 8253
2921 8254 2922 8240 2935 8240 2896 8200
2896 8231
TIME...MOT...LOC 0045Z 137DEG 21KT 2901 8217
HAIL...1.00IN
WIND...60MPH
$$
STRUBLE2 follow-up statements
274
WWUS52 KJAX 240057
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
857 PM EDT SAT JUL 23 2016
FLC083-240130-
/O.CON.KJAX.SV.W.0148.000000T0000Z-160724T0130Z/
MARION FL-
857 PM EDT SAT JUL 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHWESTERN MARION COUNTY...
AT 856 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF SANTOS...OR 13 MILES SOUTH OF OCALA...MOVING NORTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RAINBOW LAKES ESTATES...DUNNELLON...STOKES FERRY AND ROMEO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2897 8232 2901 8239 2902 8240 2902 8242
2905 8247 2905 8249 2904 8250 2904 8253
2921 8254 2922 8240 2923 8231 2898 8208
2896 8231
TIME...MOT...LOC 0056Z 123DEG 16KT 2901 8221
HAIL...1.00IN
WIND...60MPH
$$
STRUBLE916
WWUS52 KJAX 240114
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
914 PM EDT SAT JUL 23 2016
FLC083-240123-
/O.CAN.KJAX.SV.W.0148.000000T0000Z-160724T0130Z/
MARION FL-
914 PM EDT SAT JUL 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 2897 8232 2901 8239 2902 8240 2902 8242
2905 8247 2905 8249 2904 8250 2904 8253
2921 8254 2922 8240 2923 8231 2898 8208
2896 8231
TIME...MOT...LOC 0111Z 137DEG 21KT 2909 8229
$$
STRUBLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:10 PM EDT, 5 hours 35 minutes earlier.
Area forecast discussion, Jul 23, 3:10 PM EDT, 5 hours 35 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 310 PM EDT SAT JUL 23 2016 .Currently... Afternoon surface analysis depicts high pressure (1021 millibars) centered near Bermuda, with its axis extending westward across central FL. Aloft, a massive heat wave ridge is centered over the Texas panhandle and extends from the desert southwest to the southeastern U.S. On the far eastern periphery of this ridge, an upper level cyclone has cutoff just north of the Bahamas. Northeasterly flow on the western side of this circulation continues to funnel dry and subsident air into southeast GA, where a meager and flat cumulus field exists per latest visible satellite imagery. Isolated convection was developing along the Atlantic sea breeze over northeast FL as it crosses the St. Johns River. Convection has been slow to materialize along the Gulf coast sea breeze. Temperatures at 18Z range from the mid 90s inland to near 90 at the beaches, compliments of the Atlantic sea breeze. Dry air that was seen in the low levels on the 12Z Jacksonville sounding is mixing down to the surface at inland locations, where dewpoints are falling into the mid/upper 60s, while coastal dewpoints were in the mid 70s behind the inland moving sea breeze boundary. .Near Term /through Sunday/... Convection should gradually increase in coverage along the U.S. Highway 301 corridor as the afternoon progresses and the Atlantic sea breeze presses further inland. Hi-res models indicate that the Gulf and Atlantic sea breezes will meet over central or western Marion County around 21Z, with outflows from this merger moving northward and increasing coverage over the Suwannee Valley, during the late afternoon and early evening hours. The 12Z operational NAM continues to be the most bullish with coverage over inland northeast and north central FL, and we increased POPs to likely along the U.S. Highway 301 corridor in northeast FL from 7 PM-10 PM. Unseasonably dry air extending into the low levels will enhance the possibility of microbursts over the Suwannee Valley and the Highway 301 corridor. Outflows from this activity should initiate convection this evening over our western and southern GA counties, but the subsident air mass just to the east of these areas should keep coverage scattered. Otherwise, the upper low just north of the Bahamas should retrograde slowly westward overnight, perhaps allowing for high altitude cloud cover to persist over northeast and north central FL. Debris clouds elsewhere will then after midnight, with inland lows to fall to the low/mid 70s, with upper 70s expected at the coast. The upper level low will continue to retrograde slowly westward across south FL on Sunday, with some enhanced vorticity pivoting into northeast and north central FL during the late afternoon hours. Pockets of higher moisture may also advect onshore, but the overall environment will remain rather stable for late July, with mid level temps progged around -6 C. Widely scattered convection should ignite during the late afternoon hours, with isolated convection possible into the parched coastal locations as the upper low makes its closest approach. Rain chances will be higher over north central FL, closer to the upper low and also where slightly deeper moisture will be present. Highs will again reach the upper 90s over inland southeast GA, where heat index values will climb to near 105. Mid 90s are forecast for inland northeast and north central FL, with lower 90s expected at the coast. Convection will shift westward towards the I-75 corridor on Sunday evening and should wane by midnight. .Short Term /Monday and Tuesday/... A weak mid-upper low shifts west of the Fl peninsula into the eastern Gulf on Monday. Increased moisture will lift north as a se flow deepens across the area late Monday into Tuesday which should result in an uptick in rain chances. Scattered coverage of showers/storms expected for Monday and Tuesday. Temperatures will remain a few degrees above normal. .Long Term /Wednesday through Saturday/... Upper level ridging will remain over the area through the end of the week. A dry airmass with warm temperatures aloft will keep shower and thunderstorm activity isolated to scattered. This will lead to below normal rain chances and above normal temperatures through the extended period. .Aviation... VFR conditions will prevail at the terminals through at least 21Z. Thunderstorms may approach GNV and VQQ towards 22Z, and activity at GNV may linger through around 02Z. We included a tempo group for gusty winds and sub-VFR visibilities at GNV and VCTS at VQQ, where confidence was lower. Otherwise, southeasterly surface winds of 10- 15 knots will continue through around 23Z at SGJ, SSI, CRG, and JAX. Variable surface winds at VQQ will become southeasterly near 10 knots around 21Z. Periods of MVFR visibilities are possible at GNV and VQQ after 06Z through around 12Z, but confidence is currently too low to include in the TAFs. && .Marine... High pressure centered near Bermuda will build westward from Sunday evening through Tuesday across our region, and then will sink southward and slowly weaken later this week. Onshore winds of 10-15 knots will prevail in the near shore waters through sunset. An evening wind surge will bring southerly winds up to near caution speeds, with seas offshore building to 3-4 feet. Winds will then become southwest after midnight with decreasing speeds during the predawn hours, with a few thunderstorms possibly developing over the offshore Georgia waters. A similar weather pattern can be expected for much of the next week, with a slightly higher chance of thunderstorms over the FL waters on Tuesday. Winds and seas will remain below caution levels. Rip Currents: Low risk continues this weekend. && .Climate... A hot and dry July continues across much of our region. Here are some temperature and rainfall statistics through July 22nd at our designated climate sites: Jacksonville - Avg Temp 84.2 degrees, 12th hottest since records began in 1871. Rainfall 1.64 inches, 9th driest thus far. Gainesville - Avg Temp 83.5 degrees, 7th hottest since records began in 1890. Rainfall 1.48 inches, 7th driest thus far. Alma - Avg Temp 84.2 degrees, 2nd hottest since records began in 1948. Rainfall 1.06 inches, 9th driest thus far. St. Simons Island - Avg Temp 85.3 degrees, 2nd hottest since records began in 1948. Rainfall 0.45 inches, 2nd driest thus far. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 97 73 95 / 20 30 20 30 SSI 78 92 77 91 / 10 20 20 10 JAX 73 94 74 93 / 10 30 10 30 SGJ 75 91 75 89 / 10 20 10 10 GNV 72 94 72 92 / 60 50 30 40 OCF 72 95 73 92 / 40 50 40 50 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Nelson/Zibura/Walker
Hazardous weather outlook, Jul 23, 3:14 AM EDT, 17 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 314 AM EDT SAT JUL 23 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-240715- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 314 AM EDT SAT JUL 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE WEST OF I-95 THIS AFTERNOON. STORMS WILL EVENTUALLY BECOME WIDELY SCATTERED ALONG AND WEST OF HIGHWAY 301 EARLY THIS EVENING. A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND WILL BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING...STRONG WIND GUSTS...AND LOCALLY HEAVY RAINFALL. HEAT INDICES WILL TOP OUT AROUND 105 DEGREES AT INLAND LOCATIONS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED MAINLY INLAND AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. STRONG STORMS ARE POSSIBLE...WITH GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS. HEAT INDICES OVER 100 DEGREES WILL BE POSSIBLE EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, Jul 23, 7:29 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
729 PM EDT SAT JUL 23 2016
FLZ040-240000-
MARION FL-
729 PM EDT SAT JUL 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION COUNTY UNTIL 800
PM EDT...
AT 728 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OCALA...MOVING NORTH AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
OCALA...CITRA...ANTHONY...OCALA AIRPORT...SPARR...SANTOS...
SILVER SPRINGS SHORES...REDDICK...LOWELL...FLEMINGTON AND BURBANK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2906 8218 2943 8233 2944 8221 2943 8221
2942 8220 2943 8217 2942 8215 2943 8214
2943 8212 2944 8210 2943 8209 2944 8208
2944 8206 2946 8205 2946 8200 2912 8200
TIME...MOT...LOC 2328Z 176DEG 9KT 2924 8215
STRUBLESpecial weather statement, Jul 23, 7:31 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
731 PM EDT SAT JUL 23 2016
FLZ023-024-GAZ164-240015-
BAKER FL-INLAND NASSAU FL-CHARLTON GA-
731 PM EDT SAT JUL 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BAKER...SOUTHWESTERN
NASSAU AND SOUTHEASTERN CHARLTON COUNTIES UNTIL 815 PM EDT...
AT 731 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MACCLENNY...OR 21 MILES NORTHEAST OF RAIFORD...MOVING NORTH AT
10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
MACCLENNY...GLEN ST. MARY AND ST. GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3034 8197 3028 8204 3027 8205 3026 8219
3056 8233 3056 8195
TIME...MOT...LOC 2331Z 176DEG 9KT 3034 8210
STRUBLESpecial weather statement, Jul 23, 8:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
831 PM EDT SAT JUL 23 2016
FLZ040-240100-
MARION FL-
831 PM EDT SAT JUL 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION COUNTY UNTIL
900 PM EDT...
AT 831 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF SANTOS...OR 12 MILES SOUTH OF OCALA...MOVING
NORTHWEST AT 35 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
OCALA...RAINBOW LAKES ESTATES...DUNNELLON...ROMEO...SUMMERFIELD AND
STOKES FERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
2904 8250 2905 8254 2922 8253 2922 8240
2932 8240 2896 8198 2896 8231
TIME...MOT...LOC 0031Z 129DEG 28KT 2901 8216
STRUBLEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:31 PM EDT | Special Weather Statement | JAX | Marion | 29 min |
| Jul 23, 8:53 PM EDT | Special Weather Statement | JAX | Alachua | 37 min |
| Jul 23, 9:24 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist | 51 min |
| Jul 23, 9:40 PM EDT | Special Weather Statement | JAX | Alachua | 35 min |
| Jul 23, 10:24 PM EDT | Special Weather Statement | JAX | Suwannee | 36 min |
| Jul 23, 10:35 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Suwannee | 40 min |
| Jul 23, 11:17 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jul 24, 6:46 PM EDT | Special Weather Statement | JAX | Citrus | 14 min |
| Jul 24, 6:55 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 35 min |
| Jul 24, 7:57 PM EDT | Special Weather Statement | JAX | Gilchrist | 48 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.